# SDR 97ZZZX3921

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1NP
- Make and model: Beech C90A
- Aircraft serial: LJ1289
- System (JASC): 2730 · Elevator Control System
- Part: Push Rod
- Part number: 5052447413
- Condition: Broken
- Location: Lt Elev Trim
- Part time: 3,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED LEFT ELEVATOR TRIM TAB LOOSE AND ROD BROKEN.  INVESTIGATION REVEALED BUSHING AT TAB ATTACH SEIZED AND APPLIED SIDE LOAD ON PUSH ROD.  ROD BROKE AT BOTTOM OF THREADS OF ADJUSTMENT END.  FURTHER INVESTIGATION REVEALED ROD HAD EXISITNG CRACK APPROXIMATELY ONE-THIRD DIAMETER.  INSTALLED NEW ROD ASSY AND FUNCTION CHECKED OK.
